# SDR AALA2020090190015

- Difficulty date: August 25, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 33,296 hours, 13,400 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND 0.750 INCH CRACK ON RIB ON LEFT HORIZONTABL STABILIZER STA 92.7 3RD STIFFENER BACK FROM THE FRONT SPAR.  REMOVED AND REPLACED RIB PER SRM 55-10-09-2R-4.
